# SDR UPS04842622

- Difficulty date: June 15, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK GOUGED AT FS 860 45 RBL.  BLEND GOUGE IAW DC8 SRM 53-2-0, FOUND OUT OF LIMITS.  LOCATED & DRILLED DC8-53B-007-006 CHANNEL & DC8 53B-007-002 PLUG.  OK TO INSTALL, REMOVED DAMAGED IAW DC8 SRM 53-2-3, INSTALLED PLUG & U-CHANNEL IAW DC8 SRM 51-3-0 AND 51-3-1.
